集值微分方程初值问题的高阶收敛性

  • 王培光 ,
  • 刘会娜
展开
王培光(1963—),男,黑龙江哈尔滨人,河北大学教授,博士生导师,主要从事微分方程与控制理论的研究. E-mail:pgwang@hbu.edu.cn

收稿日期: 2015-11-17

  网络出版日期: 2016-01-25

基金资助

国家自然科学基金资助项目(11271106);河北省自然科学基金资助项目(A2013201232)

Higher order convergence for set differential equations with initial conditions

  • WANG Peiguang ,
  • LIU Huina
Expand
  • 1.College of Electronic and Information Engineering, Hebei University, Baoding 071002, China; 2.College of Mathematics and Information Science, Hebei University, Baoding 071002, China

Received date: 2015-11-17

  Online published: 2016-01-25

摘要

通过应用比较原理和拟线性方法,对所构造的单调迭代序列进行了分析,证明了其逼近解序列一致且高阶收敛于该问题的解,所得结论推广和改进了已有的研究成果.

本文引用格式

王培光 , 刘会娜 . 集值微分方程初值问题的高阶收敛性[J]. 河北大学学报(自然科学版), 2016 , 36(1) : 1 -6 . DOI: 10.3969/j.issn.1000-1565.2016.01.001

Abstract

By using the comparison principle and the method of quasilinearization,two monotone iterative sequences of approximate solutions which converge uniformly and higher order to the solution of the problem were obtained.The results generalize and improve the known ones.

参考文献

[1] BHASKAR T G,LAKSHMIKANTHAM V.Set differential equations and flow invarianee[J].Appl Anal,2003,82:357-368.DOI:10.1080/0003681031000101529.
[2] BHASKAR T G,LAKSHMIKANTHAM V.Lyapunov stability for set differential equations[J].Dynam Systems Appl,2004,13:1-10.
[3] LAKSHMIKANTHAM V,LEE S,VATSALA A S.Set-valued hybrid dilfferential equations and stability in terms of two measures[J].J Hybrid Syst,2002,2:169-187.
[4] LAKSHMIKANTHAM V,LEE S,VATSALA A S.Interconneetion between set and fuzzy differential equations[J].Noulinear Anal,2003,54:351-360.DOI:10.1016/S0362-546X(03)00067-1.
[5] 王培光,高纬.集值微分方程初值问题拟线性化方法[J].河北大学学报(自然科学版),2011,31(1):1-6. WANG Peiguang,GAO Wei.Quasilinearization of initial value problem for set differential equations[J].Journal of Hebei University(Natural Science Edition),2011,31(1):1-6.
[6] WANG P G,GAO W.Quasilinearization of an initial value problem for a set valued integrodifferential equation[J].Computers and Mathematics with Applications,2011,61:2111-2115.DOI:10.1016/j.camwa.2010.08.084.
[7] WANG P G,HOU Y.Generalized quasilinearization for the system of fractional differential equations[J].J Funct Spaces Appl,2013:793263.
[8] LAKSHMIKANTHAM V,VATSALA A S.Generalized quasilinearization for nonlinear problems[M].Dordrecht:Kluwer Academic Publishers,1998.
[9] MELTON G T,VATSALA A S.Generalized quasilinearization and higher order of convergence for first order initial value problems[J].Dynamic Synamic Systems and Applications,2006,15:375-394.
[10] 王培光,侯颖,刘静.一类分数阶微分方程的广义拟线性化方法[J].河北大学学报(自然科学版),2011,31(5):449-452. WANG Peiguang,HOU Ying,LIU Jing.Generalized quasilinearization for fractional differential equations[J].Journal of Hebei University(Natural Science Edition),2011,31(5):449-452.
[11] KALABA R E,MOHAPATRA R N,VAJRAVELU K,et al.Extension of the method of quasilinearization and rapid convergence[J].Journal of Optimization Theory and Applications,1998,96:667-682.
文章导航

/

〈 〉